# SDR CA120416005

- Difficulty date: April 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 24,492 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82920010363
- Condition: Cracked
- Location: Hyd System
- Part time: 11,584 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE GEARS DOWN SELECTION PILOT NOTICE THAT ALL OF THE HYDRAULIC FLUID WAS LOST ON NR 2 HYDRAULIC SYSTEMS.  LANDING GEAR EXTENSION COMPLETED NORMALLY AND AFT LANDED SAFELY.  INSPECTION REVEALED THAT HYDRAULIC TUBE FOUND CRACK AT IT FLARE RADIUS.  NR 2 ENGINE DRIVEN PUMP WAS REPLACED SINCE PUMP RUN DRY MORE THEN 15 MINUTES.  NR 2 HYDRAULIC SYSTEM FILTERS INSPECTED AND REPLACED NO CONTAMINATION FOUND.
